On completely continuous and uniformly bounded operators in lp spaces : To Professor L. Kalmár on his 60th birthday

Gehér, László: On completely continuous and uniformly bounded operators in lp spaces : To Professor L. Kalmár on his 60th birthday. Acta scientiarum mathematicarum, (26) 1-2. pp. 31-34. (1965)

[img] Cikk, tanulmány, mű
math_026_fasc_001_002_031-034.pdf

Download (807kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 1-2
Page Range: pp. 31-34
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Kalmár László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 34. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14050

Actions (login required)

View Item View Item